# SDR 99UAL900633

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HALF OF THE NOSE GEAR, RIGHT MAIN AND ALL LEFT MAIN GEAR LIGHTS REMAINED ILLUMINATED DIM AFTER RETRACTION.  GEAR DID SEEM UP.  FLIGHT RETURNED TO SFO.
